# SDR CA030902002

- Difficulty date: August 25, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 737281
- Aircraft time: 44,805 hours
- Engine: Pwa JT8D17
- System (JASC): 2421 · AC Generator-Alternator
- Part: Circuit Board
- Condition: Failed
- Location: 3 Phase
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT REPORTS SHORTLY AFTER TAKE OFF ROTATION, NUMEROUS THREE PHASE CIRCUIT BREAKERS (2 AND 3 THRUST REVERSER, GASPER FAN AND PANEL INSTRUMENT INDICATOR NR 1 DC) POPPED CAUSING LOSS OF SEVERAL SYSTEMS AND ANNUNCIATIONS. NR 2
